# SDR 2016F00113

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 8,711 hours, 6,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE WAS NOTED IN THE UPPER FLANGE OF THE INTERCOSTAL RUNNING BETWEEN BS 787 & BS 807 AT STRINGER 22L.  FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL.
